Volume 36,Issue 4,2016 Table of Contents

   
Other Issues:  
  

Contents

Optimal (24u,{3,4},1,{2/3,1/3}) Optical Orthogonal Codes
  Shihua HUANG and Xiaomiao WANG
  Published July 15, 2016
  2016,36(4):379-393 [Abstract(563)]  [View PDF 152.56 K (1832)]
  
Lattice of Interval-Valued $(\in, \in\vee\,q)$-Fuzzy $LI$-Ideals in Lattice Implication Algebras
  Chunhui LIU
  Published July 15, 2016
  2016,36(4):394-406 [Abstract(421)]  [View PDF 158.60 K (588)]
  
The Null and Column Spaces of Combinations of Two Projectors
  Tao XIE, Xiaokun ZHU and Kezheng ZUO
  Published July 15, 2016
  2016,36(4):407-422 [Abstract(454)]  [View PDF 150.85 K (511)]
  
On $\pi$-Semicommutative Rings
  Weixing CHEN
  Published July 15, 2016
  2016,36(4):423-431 [Abstract(386)]  [View PDF 120.80 K (600)]
  
Properties of Certain Nonlinear Integral Operator Associated with Janowski Starlike and Convex Functions
  Liangpeng XIONG
  Published July 15, 2016
  2016,36(4):432-440 [Abstract(490)]  [View PDF 128.16 K (598)]
  
Gr\"{o}bner-Shirshov Basis for Degenerate Ringel-Hall Algebra of Type $C_3$
  Zhenzhen GAO, Shilin YANG and Abdukadir OBUL
  Published July 15, 2016
  2016,36(4):441-449 [Abstract(509)]  [View PDF 134.96 K (575)]
  
Spanning Trees with Few Leaves in Almost Claw-Free Graphs
  Xiaodong CHEN, Mingchu LI and Meijin XU
  Published July 15, 2016
  2016,36(4):450-456 [Abstract(499)]  [View PDF 112.01 K (645)]
  
The Central Extension of an Elementary Abelian $p$-Group \\ by a Miniaml Non-Abelian $p$-Group
  Lijian AN and Le YANG
  Published July 15, 2016
  2016,36(4):457-466 [Abstract(495)]  [View PDF 123.73 K (580)]
  
A Unicity Theorem Related to Multiple Values and Derivatives of Meromorphic Functions on Annuli
  Junfeng XU and Li CHEN
  Published July 15, 2016
  2016,36(4):467-476 [Abstract(400)]  [View PDF 116.32 K (655)]
  
A Note on the Partial Stability of Retarded System Using Liapunov Functions
  Jiemin ZHAO
  Published July 15, 2016
  2016,36(4):477-484 [Abstract(407)]  [View PDF 106.32 K (441)]
  
A Note on Homogenization of the Hyperbolic-Parabolic Equations in Domains with Holes
  Zhanying YANG and Xianhe ZHAO
  Published July 15, 2016
  2016,36(4):485-494 [Abstract(388)]  [View PDF 128.02 K (483)]
  
Algebraic Properties of Toeplitz Operators on the Harmonic Bergman Space
  Jingyu YANG, Yufeng LU and Xiaoying WANG
  Published July 15, 2016
  2016,36(4):495-504 [Abstract(457)]  [View PDF 122.10 K (544)]